MAUDE Adverse Event Report: MDF INSTRUMENTS MEDIFRIEND INC MDF; MDF ACOUSTICA DUAL HEAD STETHOSCOPE > ADULT > BLACKOUT/ALL BLACK/MDFBO

MDF INSTRUMENTS MEDIFRIEND INC MDF; MDF ACOUSTICA DUAL HEAD STETHOSCOPE > ADULT > BLACKOUT/ALL BLACK/MDFBO
Model Number MDF747XPBO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Skin Burning Sensation (4540); Eczema (4547)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from the customer: "that the stethoscope tubing broke on the neck and she started to feel like a burning sensation.The customer said, "that there is rash on the neck to the chest and that she is taking medication cream for the washing on the neck." the customer also mention that "this will be the second time that the doctor had prescribe medication for the rash and the doctor suggested for the customer to get in contact with the stethoscope company.The customer mention that she had order two sleeves for the stethoscopes.".
 
Additional Manufacturer Narrative
The serial number provided did not match our records.Therefore conducting a record review of the finished goods lot and a warehouse inspection becomes challenging.These identifiers are crucial for tracing a product's manufacturing history, ensuring compliance with quality standards, and facilitating efficient inventory management.
 
Additional Manufacturer Narrative
Follow up and final report 10/28/2025.Per the individual's initial inquiry regarding whether the product contained latex, the customer was informed that the device does not contain latex or natural rubber components.A review of the device history record, material specifications and manufacturing processes, no deviations or anormalities were identidied.The device was produced in accordance with validated procedures and meets all approved design specifications.The most probable root cause could have been that the reported rash is most likely associated with individual factors, including pre-existing eczema, latex allergy, and other potential environmental influences, rather than any material or manufacturing issue.No device- related root cause was identified.No further action is required at this time.Corrections made: b-5, d-3, e-1, g-1, h-6.
 
Event or Problem Description
Follow up: during the customer's first phone call on (b)(6) 2025, she stated that she had developed a rash and consulted a co-worker who is a doctor.The doctor advised her to contact us to inquire about the product materials.On a second phone call on (b)(6) 2025, the supervisor contacted the customer to obtain additional information after the initial report was filed.During this call, the customer reported that the rash was also present on the inside of both elbows and may be eczema, a pre-existing skin condition.The customer also informed us that she has a latex allergy.She was advised by her co-worker (doctor) to confirm whether the product contained latex.The customer was informed that our pvc material does not contain latex.

Brand Name
MDF
Common Device Name
MDF ACOUSTICA DUAL HEAD STETHOSCOPE > ADULT > BLACKOUT/ALL BLACK/MDFBO
Manufacturer (Section D)
MDF INSTRUMENTS MEDIFRIEND INC
1898 lai yin road, building 6,
jiu ting town, song jiang dis
shanghai, chn 20161 5
CH  201615
Manufacturer (Section G)
MDF INSTRUMENTS MEDIFRIEND INC
1898 lai yin road, building 6,
jiu ting town, song jiang dis
shanghai, chn 20161 5
CH   201615
Manufacturer Contact
davy zhang
1898 lai yin road, building 6,
jiu ting town, song jiang dis
shanghai, chn 20161-5
CH   201615
MDR Report Key23282947
Report Number3015989011-2025-00010
Device Sequence Number18333390
Product Code LDE
UDI-Device Identifier06940211618769
UDI-Public6940211618769
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMDF747XPBO
Device Catalogue NumberMDF747XPBO
Device Lot NumberBF1008232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale